during the day. I have to lay down two times a day and fall asleep for two hours so that's four hours nonproductive time. Plus the twelve hours I'm in bed at night. It takes two hours to get me to sleep so I take it at 7pm and go to bed. I feel lousy during the day, maybe this is not worth the effort? The eight hours I'm awake I feel like a zombie. Any suggestions?
You mentioned that your so sleepy during the day. Could it be that you only need one 50 milligram tablet at bed time?
Also, when you have difficulty falling asleep it's always a good idea not to do anything too stressful before bed.
For example it's best not to watch TV, pay your bills or do any household chores.
Instead doctors recommend you do something relaxing like reading a book.
Shutting your head off at the end of the day is easier said than done but it will help you fall asleep faster and stay asleep longer.
It maybe that you are on too high a dose for your metabolism. Talk to your doc about trying a reduced dose. Some people do well on 50 mg. But check with your doctor.
You may find that the side effects outweigh the benefits.
Hope you find something for the Zzzzz's soon.
padort; Yes I am with the rest here but you really should talk with the doctor prior to adjusting it. This way you normally don't get that foggy hung over effect in the morning. Then get the doctors okay as you adjust to the medication to increase it back up a little at a time if you need it. best of luck.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking trazodone hcl 150mg for sleep. However, if I miss a dose I can't sleep at all! I?
Posted 31 May 2012 • 8 answers
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
Posted 20 Dec 2014 • 4 answers
Posted 5 Feb 2016 • 7 answers
Posted 31 Dec 2016 • 3 answers
Posted 22 Oct 2017 • 1 answer